# SDR U43R2010AF0000201

- Difficulty date: September 17, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Aircraft: N317AF
- Make and model: Diamon DA 40
- Aircraft serial: 401061
- Aircraft time: 613 hours
- Engine: Lyc IO360M1A
- Engine time: 613 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10238A
- Condition: Failed
- Location: Zone 100
- Part time: 191 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CREW ENERGIZED THE ELECTRIC FUEL PUMP TO TEST IT AND THE PUMP FAILED.  TOTAL TIME IN SERVICE THAT THIS PUMP HAD, WAS ONLY 191.4 HOURS.
